# SDR DALA2023011900386

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER PAN AT STA 197.750 & BEAM #1 OF FWD PASSENGER ENTRANCEN DOOR.  UPPER PAN AT STA 197.750 & BEAM #1 OF FWD PASSENGER ENTRANCEN DOOR WAS REPAIRED IAW SRM 52-10-02- 2R PROCEDURE 3 REPAIR 3.
